MAUDE Adverse Event Report: HALYARD HEALTH 24-HOUR ORAL CARE KIT WITH BALLARD* TECHNOLOGY, Q2 WITH CHG; VAP ORAL CARE PRODUCTS

HALYARD HEALTH 24-HOUR ORAL CARE KIT WITH BALLARD* TECHNOLOGY, Q2 WITH CHG; VAP ORAL CARE PRODUCTS
Model Number 97012
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 27-dec-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Halyard received a single report that referenced five different incidences, which were associated with separate units, involving five different patients.This is the second of five reports.Refer to 8030647-2017-00191 for the first patient.Refer to 8030647-2017-00193 for the third patient.Refer to 8030647-2017-00194 for the fourth patient.Refer to 8030647-2017-00195 for the fifth patient.It was reported the sponge swab tip detached from the suction catheter during oral care in patient¿s mouth.The event occurred without trauma to swab tip (ie.No biting from patient).The swab tip had to be retrieved from patient¿s mouth.

Common Device Name
VAP ORAL CARE PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7151200
Report Number8030647-2017-00192
Device Sequence Number917625
Product Code JOL
UDI-Device Identifier30680651139048
UDI-Public30680651139048
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model Number97012
Device Catalogue Number101390402
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2017
Initial Report FDA Received Date12/28/2017
Patient Sequence Number1